# SDR K7B2002F00000

- Difficulty date: December 1, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N21272
- Make and model: Cessna 172M
- Aircraft serial: 17263920
- Engine: Lyc O320E2D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: 30804
- Condition: Cracked
- Location: Carburetor
- Component: Carburetor
- Component part number: MA45PA
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED THIS CARBURETOR  FLOAT IN CRACKED CONDITION.  CAUSE UNKNOWN.  FLOAT HAS SPLIT IN SEAM.
